# SDR U2RA2022072800029

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311U2060110
- Part serial: NONE
- Condition: Elongated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, 2EA FASTENER HOLES ON 462ER DOOR ASSY (P/N: 311 U2060-110) C/T NO.2 PYLON RHS WERE FOUND ELONGATED. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC'S ENGINEERING ORDER 22089-5,  REV A, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JUNE 29, 2022.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC KVN5749.
